# SDR CALA2016012800076

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 334459
- Aircraft time: 26,425 hours, 9,088 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED LOUD BANG FROM LT ENG AS POWER WAS BEING APPLIED ON TAKEOFF ROLL.  ACFT BEHIND REPORTED SEEING FLAME FROM LT ENG.  NO ABNORMAL INDICATIONS ON COCKPIT GAUGES.  ACCOMPLISHED AMM 71-00-00-210-801-F00 & FIM 71-05-00-810-805-F00 STEPS 1 - 5, NO FAULTS FOUND.  REFERENCE LOG PAGES 4828968 & 4828967.
